| Medical Device Problem Code |
No Audible Alarm (1019)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been returned to animas for evaluation.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.
Event or Problem Description
On (b)(6) 2019, the reporter contacted animas alleging the pump did not emit an audio tone when the pump gave a replace battery alarm.The reporter stated the vibratory feature of the pump was operating properly.There is no indication the alleged product issue caused or contributed to an adverse event.This complaint is being reported because the issue may cause the user to miss an alarm or warning that may cause cessation of insulin delivery.
Additional Manufacturer Narrative
Device analysis: the device was returned to the manufacturer and investigation completed by product analysis on 11-apr-2019 with the following findings: on investigation, the pump¿s auditory tone was fully functional.A replace battery alarm was simulated and the pump gave the appropriate auditory tone alarm.Investigation did not duplicate the complaint.